Vestnik Udmurtskogo Universiteta. Matematika. Mekhanika. Komp'yuternye Nauki
RUS  ENG    JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB  
General information
Latest issue
Archive
Impact factor

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Vestn. Udmurtsk. Univ. Mat. Mekh. Komp. Nauki:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Vestn. Udmurtsk. Univ. Mat. Mekh. Komp. Nauki, 2020, Volume 30, Issue 1, Pages 112–124 (Mi vuu713)  

MATHEMATICS

Stability of mathematical models of the main problems of the anisotropic theory of elasticity

A. V. Yudenkova, A. M. Volodchenkovbc

a Smolensk State Academy of Physical Culture, Sports and Tourism, pr. Gagarina, 23, Smolensk, 214018, Russia
b Plekhanov Russian University of Economics, Smolensk Branch, ul. Normandia–Neman, 21, Smolensk, 214030, Russia
c Saratov State Academy of Law, Smolensk Branch, ul. Udarnikov, 3, Smolensk, 214012, Russia

Abstract: The boundary problems of the complex-variable function theory are effectively used while investigating equilibrium of homogeneous elastic mediums. The most complicated systems of the boundary value problems correspond to the case when an elastic body exhibits anisotropic properties. Anisotropy of the medium results in the drift of boundary conditions of the function that in general disrupts analyticity of the functions of interest. The paper studies systems of the boundary value problems with drift for analytic vectors corresponding to the primal elastic problems (first, second and mixed problems). Systems of analytic vectors with drift are reduced to equivalent systems of Hilbert boundary value problems for analytic functions with weak singularity integrators. The obtained general solution of the primal boundary value problems for the anisotropic theory of elasticity allows us to check the above problems for stability with respect to perturbations of boundary value conditions and contour shape. The research is relevant as there is necessity to apply approximate numerical methods to the boundary value problems with drift. The main research result comes to be a proof of stability of the systems of the vector boundary value problems with drift for analytic functions on the H\"older space corresponding to the primal problems of the elastic theory for anisotropic bodies in the case of change in the boundary value conditions and contour shape.

Keywords: boundary value problem, analytic function, elasticity theory, Fredholm equation.

DOI: https://doi.org/10.35634/vm200108

Full text: PDF file (195 kB)
Full text: http://vm.udsu.ru/.../2020-1-8
References: PDF file   HTML file

Bibliographic databases:

UDC: 517.977
MSC: 49N75, 91A23
Received: 01.12.2019

Citation: A. V. Yudenkov, A. M. Volodchenkov, “Stability of mathematical models of the main problems of the anisotropic theory of elasticity”, Vestn. Udmurtsk. Univ. Mat. Mekh. Komp. Nauki, 30:1 (2020), 112–124

Citation in format AMSBIB
\Bibitem{YudVol20}
\by A.~V.~Yudenkov, A.~M.~Volodchenkov
\paper Stability of mathematical models of the main problems of the anisotropic theory of elasticity
\jour Vestn. Udmurtsk. Univ. Mat. Mekh. Komp. Nauki
\yr 2020
\vol 30
\issue 1
\pages 112--124
\mathnet{http://mi.mathnet.ru/vuu713}
\crossref{https://doi.org/10.35634/vm200108}


Linking options:
  • http://mi.mathnet.ru/eng/vuu713
  • http://mi.mathnet.ru/eng/vuu/v30/i1/p112

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Вестник Удмуртского университета. Математика. Механика. Компьютерные науки
    Number of views:
    This page:93
    Full text:24
    References:3

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2021